# SDR SWAA2022120779028

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 44,592 hours, 26,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS FAILED CAPACITY TEST.   REMOVED AND REPLACED FIVE BATTERY PACKS AT M01668,  M01669, M01670, M01672, AND M01673 IAW AMM 33-51-06.
